# SDR CA030526012

- Difficulty date: March 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,916 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Fod
- Part time: 10,369 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DOESN'T CRANK. COMPRESSOR APPEARED LOCKED. STARTER & FCU REMOVED. COMPRESSOR STILL LOCKED. WHILE TRYING TO ROTATE COMPRESSOR BY HAND IT EVENTUALLY FREED UP A BIT. IT WOULD ROTATE 1 AND 1/2 TURNS THEN LOCK UP. SUSPECTED FOD IN THE COMPRESSOR.  ENGINE WAS REMOVED. IT WOULD ROTATE FREELY IN A HORIZONTAL POSITION BUT LOCK UP IF TILTED FORWARD. MODULES 2/3 WERE REMOVED & SENT FOR INSPECTION. AFTER INSPECTION COWLING & SAND FILTER INSTALLATION,   FOUND POSSIBLE EVIDENCE OF A MISSING TIE RAP WHICH SECURED WIRING HARNESS FOR P2 SOLENOID ON SAND FILTER. TIE RAP MAY HAVE CHAFED & EVENTUALLY BROKE & WAS INGESTED.
